B2 Book section
Continuum Models (2016)

Tiihonen, T. (2016). Continuum Models. In S. Pohjalainen (Ed.), Mathematical Modelling (pp. 149-170). Springer International Publishing. https://doi.org/10.1007/978-3-319-27836-0_9

JYU authors or editors

Publication details

All authors or editors: Tiihonen, Timo

Parent publication: Mathematical Modelling

Parent publication editors: Pohjalainen, Seppo

ISBN: 978-3-319-27834-6

Publication year: 2016

Pages range: 149-170

Number of pages in the book: 242

Publisher: Springer International Publishing

Publication country: Switzerland

Publication language: English

DOI: https://doi.org/10.1007/978-3-319-27836-0_9

Publication open access: Not open

Publication channel open access:

Free keywords: mathematical modelling; continuum models

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 0

Last updated on 2023-06-02 at 19:00